|Affect with Methadone
Apr 15, 2003
I'm methadone patient and positive but whenever i took medication for HIV make me more sick.That's why i stop taken it,I told my doctor and they gave me another one and still feel the same. Is it because of methadone.
| Response from Dr. Henry
Whether there is an interaction between your methadone and your HIV Medications depends on many variables (status of your liver, other conditions--i.e. hepatitis C, ehich HIV meds, etc). I get help from an HIV savy pharmacologist when I have patients on both methadone and HIV meds (and often other meds) to evaluate for possible interactions and perhaps make dose adjustments. Most patients do well with both methadone and HIV treatment so it would be unusual to have to stop the methadone in order to treat the HIV. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Effects Does Methadone Have On Hepatitis?
- How Long After Exposure Can A Hepatitis C Test Be Positive?
- Can I Get Hep C From Swallowing Semen?
- What To Use On Open Herpes Sores?
- What Are The Long Term Effects Of Histoplasmosis?
- What Antibiotics Can Be Used To Cure Bacterial Vaginosis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.